Psychiatrist has prescribed me Nortriptyline and is weening me off of Cymbalta. What should expect in both cases? I hear horror stories about Cymbalta withdrawal. He said for me to start taking 30mg of Cymbalta (I've been on 60) and then go ahead and start Nortriptyline so I did last night and the first wonderful thing happened. For about a month now, I had waking up 3 or 4 times a night, until last night. I slept all night. Anyhow, today is my first day without 60Mg of Cymbalta.
I am on day 5 of the transition. I slept all day on Saturday (well I went to bed at 11:30 Friday night and woke up at around 1:00 on Saturday) and then Saturday night I went to bed at around 11:00 and woke up at 1:00 on Sunday, just to eat take a shower and then go back to sleep, and I slept from 2:00 until 4:00. I woke up to go to work today and so far so good.
Should I be feeling any other side effects yet from the reduced cymbalta? and what about the nortriptyline? So far, just the excess sleeping and heavy depression so far. Any ideas?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.